# SDR HALA2022030900080

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 42,968 hours, 6,661 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 APU SQUIB DOES NOT ILLUMINATE DURING APU FIRE TEST. CORRECTIVE ACTION: CLEANED CONNECTOR AT APU FIRE BOTTLE 12WFA. OPS TEST PASSED PER AMM 26-13-00. VERIFIED SQUIB AND DISCHARGE LIGHTS ILLUMINATE DURING TEST. (8471879)
